# SDR AALA202512111051

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 38,561 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EXIT SIGN BROKEN OVER AFT LEFT DOOR.  REMOVED AND REPLACED AFT GALLEY EXIT SIGN OVER AFT LEFT DOOR. PER AMM 33-53-01.
